Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1989, Volume 25, Number 1, Pages 44–50 (Mi de6725)  

This article is cited in 18 scientific papers (total in 18 papers)

Partial Differential Equations

Spectral approach to asymptotic diffusion problems

V. V. Zhikov

Vladimir State Pedagogical Institute
Received: 08.08.1988
Bibliographic databases:
Document Type: Article
UDC: 517.95
Language: Russian
Citation: V. V. Zhikov, “Spectral approach to asymptotic diffusion problems”, Differ. Uravn., 25:1 (1989), 44–50; Differ. Equ., 25:1 (1989), 33–39
Citation in format AMSBIB
\Bibitem{Zhi89}
\by V.~V.~Zhikov
\paper Spectral approach to asymptotic diffusion problems
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 1
\pages 44--50
\mathnet{http://mi.mathnet.ru/de6725}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=986395}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 1
\pages 33--39
Linking options:
  • https://www.mathnet.ru/eng/de6725
  • https://www.mathnet.ru/eng/de/v25/i1/p44
  • This publication is cited in the following 18 articles:
    1. S. E. Pastukhova, “L2L2-otsenki pogreshnosti usredneniya parabolicheskikh uravnenii s uchetom korrektorov”, SMFN, 69, no. 1, Rossiiskii universitet druzhby narodov, M., 2023, 134–151  mathnet  crossref
    2. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703  mathnet  crossref  mathscinet
    4. Trans. Moscow Math. Soc., 80 (2019), 251–294  mathnet  crossref  elib
    5. V. V. Zhikov, S. E. Pastukhova, “Asimptotika fundamentalnogo resheniya dlya uravneniya diffuzii v periodicheskoi srede na bolshikh vremenakh i ee primenenie k otsenkam teorii usredneniya”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 63, no. 2, Rossiiskii universitet druzhby narodov, M., 2017, 223–246  mathnet  crossref  mathscinet
    6. S. E. Pastukhova, R. N. Tikhomirov, “Operator-type estimates in homogenization of elliptic equations with lower terms”, St. Petersburg Math. J., 29:5 (2018), 841–861  mathnet  crossref  mathscinet  isi  elib
    7. V. V. Zhikov, S. E. Pastukhova, “Operator estimates in homogenization theory”, Russian Math. Surveys, 71:3 (2016), 417–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. S. E. Pastukhova, “Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients”, Math. Notes, 94:1 (2013), 127–145  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. S. E. Pastukhova, “Approximations of the operator exponential in a periodic diffusion problem with drift”, Sb. Math., 204:2 (2013), 280–306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. E. S. Vasilevskaya, T. A. Suslina, “Homogenization of parabolic and elliptic periodic operators in L2(Rd) with the first and second correctors taken into account”, St. Petersburg Math. J., 24:2 (2013), 185–261  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    11. T. A. Suslina, “Homogenization of the Parabolic Cauchy Problem in the Sobolev Class H1(Rd)”, Funct. Anal. Appl., 44:4 (2010), 318–322  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. E. S. Vasilevskaya, “Homogenization with a corrector for a parabolic Cauchy problem with periodic coefficients”, St. Petersburg Math. J., 21:1 (2010), 1–41  mathnet  crossref  mathscinet  zmath  isi
    13. M. Sh. Birman, T. A. Suslina, “Averaging of periodic elliptic differential operators with the account of a corrector”, St. Petersburg Math. J., 17:6 (2006), 897–973  mathnet  crossref  mathscinet  zmath  elib
    14. V. V. Zhikov, “Spectral Method in Homogenization Theory”, Proc. Steklov Inst. Math., 250 (2005), 85–94  mathnet  mathscinet  zmath
    15. T. A. Suslina, “On averaging of periodic elliptic operators in a strip domain”, St. Petersburg Math. J., 16:1 (2005), 237–257  mathnet  crossref  mathscinet  zmath
    16. M. Sh. Birman, “Average procedure for periodic operators near an edge of internal gap”, St. Petersburg Math. J., 15:4 (2004), 507–513  mathnet  crossref  mathscinet  zmath
    17. M. Sh. Birman, T. A. Suslina, “Periodic differential operators of second order. Threshold properties and averagings”, St. Petersburg Math. J., 15:5 (2004), 639–714  mathnet  crossref  mathscinet  zmath
    18. I. A. Alexandrova, “The spectral method in asymptotic diffusion problems with drift”, Math. Notes, 59:5 (1996), 554–556  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:315
    Full-text PDF :146
    References:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025